Alert archive / Arizona / Wind Advisories in 2025
Wind Advisory 5, NWS Las Vegas, NV
NWS Las Vegas, NV issued this wind advisory at Jan 18, 2025, 12:40 PM MST for Mohave County, Arizona; San Bernardino County, California. It took effect at Jan 20, 2025, 9:00 AM MST. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Jan 18, 2025, 12:40 PM MST (19:40 UTC)
- In effect from
- Jan 20, 2025, 9:00 AM MST
- Expired
- Jan 21, 2025, 2:05 PM MST
- In force
- 29 hr
- Issued by
- NWS Las Vegas, NV
Counties Mohave County, AZ, San Bernardino County, CA
The radar
The Las Vegas radar (KESX), 48 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 7.7 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3367 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
014 WWUS75 KVEF 181940 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 1140 AM PST Sat Jan 18 2025 AZZ002-036-CAZ527-NVZ021-191000- /O.NEW.KVEF.WI.Y.0005.250120T1600Z-250122T0200Z/ Lake Havasu and Fort Mohave-Lake Mead National Recreation Area- San Bernardino County-Upper Colorado River Valley-Lake Mead National Recreation Area- Including the cities of Laughlin, Mohave Valley, Needles, Hoover Dam, Oatman, Lake Havasu City, Topock, Desert Hills, and Bullhead City 1140 AM PST Sat Jan 18 2025 /1240 PM MST Sat Jan 18 2025/ ...WIND ADVISORY IN EFFECT FROM 8 AM PST /9 AM MST/ MONDAY TO 6 PM PST /7 PM MST/ TUESDAY... * WHAT...North winds 20 to 30 mph with gusts up to 45 mph expected. Stronger gusts are likely in the Laughlin-Bullhead City area on Monday. * WHERE...Lake Mead National Recreation Area, Lake Havasu and Fort Mohave, and San Bernardino County-Upper Colorado River Valley. * WHEN...From 8 AM PST /9 AM MST/ Monday to 6 PM PST /7 PM MST/ Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Waves up to three feet can be expected on the lakes, especially Lake Mohave. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Strong winds and rough waves on area lakes will create hazardous conditions for small craft. && $$ For more information from the National Weather Service visit http://weather.gov/lasvegas CM
8 follow-up statements
797 WWUS75 KVEF 190753 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 1153 PM PST Sat Jan 18 2025 AZZ002-036-CAZ527-NVZ021-192300- /O.CON.KVEF.WI.Y.0005.250120T1600Z-250122T0200Z/ Lake Havasu and Fort Mohave-Lake Mead National Recreation Area- San Bernardino County-Upper Colorado River Valley-Lake Mead National Recreation Area- Including the cities of Needles, Lake Havasu City, Desert Hills, Laughlin, Topock, Mohave Valley, Bullhead City, Oatman, and Hoover Dam 1153 PM PST Sat Jan 18 2025 /1253 AM MST Sun Jan 19 2025/ ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM PST /9 AM MST/ MONDAY TO 6 PM PST /7 PM MST/ TUESDAY... * WHAT...North winds 20 to 30 mph with gusts up to 45 mph expected. Stronger gusts are likely in the Laughlin-Bullhead City area on Monday. * WHERE...Lake Mead National Recreation Area, Lake Havasu and Fort Mohave, and San Bernardino County-Upper Colorado River Valley. * WHEN...From 8 AM PST /9 AM MST/ Monday to 6 PM PST /7 PM MST/ Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Waves up to three feet can be expected on the lakes, especially Lake Mohave. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Strong winds and rough waves on area lakes will create hazardous conditions for small craft. && $$ For more information from the National Weather Service visit http://weather.gov/lasvegas MW
490 WWUS75 KVEF 192031 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 1231 PM PST Sun Jan 19 2025 AZZ002-036-CAZ527-NVZ021-201000- /O.CON.KVEF.WI.Y.0005.250120T1600Z-250122T0200Z/ Lake Havasu and Fort Mohave-Lake Mead National Recreation Area- San Bernardino County-Upper Colorado River Valley-Lake Mead National Recreation Area- Including the cities of Lake Havasu City, Laughlin, Oatman, Desert Hills, Bullhead City, Hoover Dam, Mohave Valley, Needles, and Topock 1231 PM PST Sun Jan 19 2025 /131 PM MST Sun Jan 19 2025/ ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM PST /9 AM MST/ MONDAY TO 6 PM PST /7 PM MST/ TUESDAY... * WHAT...North winds 25 to 35 mph with gusts up to 55 mph expected. Stronger gusts of 60 to 65 mph could occur in the Laughlin-Bullhead City area on Monday. * WHERE...Lake Mead National Recreation Area, Lake Havasu and Fort Mohave, and San Bernardino County-Upper Colorado River Valley. * WHEN...From 8 AM PST /9 AM MST/ Monday to 6 PM PST /7 PM MST/ Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Waves up to four feet can be expected on the lakes, possibly higher on Lake Mohave. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Strong winds and rough waves on area lakes will create hazardous conditions for small craft. && $$ For more information from the National Weather Service visit http://weather.gov/lasvegas CM
273 WWUS75 KVEF 200838 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 1238 AM PST Mon Jan 20 2025 AZZ003-201600- /O.NEW.KVEF.FZ.W.0001.250121T0500Z-250121T1600Z/ Northwest Deserts- Including the cities of Valentine, Yucca, Golden Valley, Dolan Springs, Kingman, and Wikieup 138 AM MST Mon Jan 20 2025 ...HARD FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM MST TUESDAY... * WHAT...Sub-freezing temperatures as low as 15 degrees expected in central Mohave County, including the Kingman area. * WHERE...Central Mohave County. * WHEN...From 10 PM this evening to 9 AM MST Tuesday. * IMPACTS...Hard freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes, they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above-ground pipes to protect them from freezing. && $$ AZZ002-036-CAZ527-NVZ021-201600- /O.CON.KVEF.WI.Y.0005.250120T1600Z-250122T0200Z/ Lake Havasu and Fort Mohave-Lake Mead National Recreation Area- San Bernardino County-Upper Colorado River Valley-Lake Mead National Recreation Area- Including the cities of Hoover Dam, Needles, Mohave Valley, Lake Havasu City, Laughlin, Topock, Bullhead City, Oatman, and Desert Hills 1238 AM PST Mon Jan 20 2025 /138 AM MST Mon Jan 20 2025/ ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM PST /9 AM MST/ THIS MORNING TO 6 PM PST /7 PM MST/ TUESDAY... * WHAT...North winds 25 to 35 mph with gusts up to 55 mph expected. Stronger gusts of 60 to 65 mph could occur in the Laughlin-Bullhead City area on Monday. * WHERE...Lake Mead National Recreation Area, Lake Havasu and Fort Mohave, and San Bernardino County-Upper Colorado River Valley. * WHEN...From 8 AM PST /9 AM MST/ this morning to 6 PM PST /7 PM MST/ Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Waves up to four feet can be expected on the lakes, possibly higher on Lake Mohave. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Strong winds and rough waves on area lakes will create hazardous conditions for small craft. && $$ For more information from the National Weather Service visit http://weather.gov/lasvegas MW
916 WWUS75 KVEF 201538 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 738 AM PST Mon Jan 20 2025 AZZ003-210600- /O.CON.KVEF.FZ.W.0001.250121T0500Z-250121T1600Z/ Northwest Deserts- Including the cities of Wikieup, Kingman, Yucca, Valentine, Golden Valley, and Dolan Springs 838 AM MST Mon Jan 20 2025 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM MST TUESDAY... * WHAT...Sub-freezing temperatures as low as 15 degrees expected in central Mohave County, including the Kingman area. * WHERE...Northwest Deserts. * WHEN...From 10 PM this evening to 9 AM MST Tuesday. * IMPACTS...Hard freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes, they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above-ground pipes to protect them from freezing. && $$ AZZ002-036-CAZ527-NVZ021-210600- /O.CON.KVEF.WI.Y.0005.250120T1600Z-250122T0200Z/ Lake Havasu and Fort Mohave-Lake Mead National Recreation Area- San Bernardino County-Upper Colorado River Valley-Lake Mead National Recreation Area- Including the cities of Laughlin, Needles, Bullhead City, Lake Havasu City, Topock, Desert Hills, Hoover Dam, Oatman, and Mohave Valley 738 AM PST Mon Jan 20 2025 /838 AM MST Mon Jan 20 2025/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST /7 PM MST/ TUESDAY... * WHAT...North winds 25 to 35 mph with gusts up to 55 mph expected. Stronger gusts of 60 to 65 mph could occur in the Laughlin-Bullhead City area today. * WHERE...Lake Mead National Recreation Area, Lake Havasu and Fort Mohave, and San Bernardino County-Upper Colorado River Valley. * WHEN...Until 6 PM PST /7 PM MST/ Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Waves up to four feet can be expected on the lakes, possibly higher on Lake Mohave. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Strong winds and rough waves on area lakes will create hazardous conditions for small craft. && $$ For more information from the National Weather Service visit http://weather.gov/lasvegas CM
530 WWUS75 KVEF 210509 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 909 PM PST Mon Jan 20 2025 AZZ003-211600- /O.CON.KVEF.FZ.W.0001.000000T0000Z-250121T1600Z/ Northwest Deserts- Including the cities of Golden Valley, Dolan Springs, Wikieup, Yucca, Valentine, and Kingman 1009 PM MST Mon Jan 20 2025 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MST TUESDAY... * WHAT...Sub-freezing temperatures as low as 15 degrees expected in central Mohave County, including the Kingman area. * WHERE...Northwest Deserts. * WHEN...Until 9 AM MST Tuesday. * IMPACTS...Hard freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes, they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above-ground pipes to protect them from freezing. && $$ AZZ002-036-CAZ527-NVZ021-212200- /O.CON.KVEF.WI.Y.0005.000000T0000Z-250122T0200Z/ Lake Havasu and Fort Mohave-Lake Mead National Recreation Area- San Bernardino County-Upper Colorado River Valley-Lake Mead National Recreation Area- Including the cities of Desert Hills, Needles, Topock, Lake Havasu City, Bullhead City, Oatman, Hoover Dam, Mohave Valley, and Laughlin 909 PM PST Mon Jan 20 2025 /1009 PM MST Mon Jan 20 2025/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST /7 PM MST/ TUESDAY... * WHAT...North winds 25 to 35 mph with gusts up to 55 mph expected. Stronger gusts of 60 to 65 mph could occur in the Laughlin-Bullhead City area today. * WHERE...Lake Mead National Recreation Area, Lake Havasu and Fort Mohave, and San Bernardino County-Upper Colorado River Valley. * WHEN...Until 6 PM PST /7 PM MST/ Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Waves up to four feet can be expected on the lakes, possibly higher on Lake Mohave. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Strong winds and rough waves on area lakes will create hazardous conditions for small craft. && $$ For more information from the National Weather Service visit http://weather.gov/lasvegas CO
732 WWUS75 KVEF 211556 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 756 AM PST Tue Jan 21 2025 AZZ003-211700- /O.EXP.KVEF.FZ.W.0001.000000T0000Z-250121T1600Z/ Northwest Deserts- Including the cities of Kingman, Valentine, Yucca, Wikieup, Golden Valley, and Dolan Springs 856 AM MST Tue Jan 21 2025 ...FREEZE WARNING WILL EXPIRE AT 9 AM MST THIS MORNING... Temperatures are beginning to rise in central Mohave County and should reach above freezing values later this morning. $$ AZZ002-036-CAZ527-NVZ021-212300- /O.CON.KVEF.WI.Y.0005.000000T0000Z-250122T0200Z/ Lake Havasu and Fort Mohave-Lake Mead National Recreation Area- San Bernardino County-Upper Colorado River Valley-Lake Mead National Recreation Area- Including the cities of Desert Hills, Laughlin, Topock, Needles, Hoover Dam, Bullhead City, Oatman, Lake Havasu City, and Mohave Valley 756 AM PST Tue Jan 21 2025 /856 AM MST Tue Jan 21 2025/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST /7 PM MST/ THIS EVENING... * WHAT...North winds 25 to 35 mph with gusts up to 55 mph expected. Stronger gusts of 60 to 65 mph could occur in the Laughlin-Bullhead City area today. * WHERE...Lake Mead National Recreation Area, Lake Havasu and Fort Mohave, and San Bernardino County-Upper Colorado River Valley. * WHEN...Until 6 PM PST /7 PM MST/ this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Waves up to four feet can be expected on the lakes, possibly higher on Lake Mohave. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Strong winds and rough waves on area lakes will create hazardous conditions for small craft. && $$ For more information from the National Weather Service visit http://weather.gov/lasvegas SM
721 WWUS75 KVEF 211624 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 824 AM PST Tue Jan 21 2025 AZZ002-036-CAZ527-NVZ021-220200- /O.CON.KVEF.WI.Y.0005.000000T0000Z-250122T0200Z/ Lake Havasu and Fort Mohave-Lake Mead National Recreation Area- San Bernardino County-Upper Colorado River Valley-Lake Mead National Recreation Area- Including the cities of Desert Hills, Laughlin, Topock, Needles, Hoover Dam, Bullhead City, Oatman, Lake Havasu City, and Mohave Valley 824 AM PST Tue Jan 21 2025 /924 AM MST Tue Jan 21 2025/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST /7 PM MST/ THIS EVENING... * WHAT...North winds 20 to 30 mph with gusts up to 40 mph expected. The strongest winds will be near Laughlin and Lake Mohave this morning. * WHERE...Lake Mead National Recreation Area, Lake Havasu and Fort Mohave, and San Bernardino County-Upper Colorado River Valley. * WHEN...Until 6 PM PST /7 PM MST/ this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Waves of 1 to 3 feet are possible on Lake Mohave this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Strong winds and rough waves on area lakes will create hazardous conditions for small craft. && $$ For more information from the National Weather Service visit http://weather.gov/lasvegas SM
664 WWUS75 KVEF 212105 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 105 PM PST Tue Jan 21 2025 AZZ002-036-CAZ527-NVZ021-212215- /O.CAN.KVEF.WI.Y.0005.000000T0000Z-250122T0200Z/ Lake Havasu and Fort Mohave-Lake Mead National Recreation Area- San Bernardino County-Upper Colorado River Valley-Lake Mead National Recreation Area- Including the cities of Desert Hills, Laughlin, Topock, Needles, Hoover Dam, Bullhead City, Oatman, Lake Havasu City, and Mohave Valley 105 PM PST Tue Jan 21 2025 /205 PM MST Tue Jan 21 2025/ ...WIND ADVISORY IS CANCELLED... Winds have decreased along the Colorado River and the Wind Advisory has been cancelled. Northerly winds of 10 to 15 mph with gusts up to 25 mph are possible along the river between Laughlin and Needles through the rest of the afternoon. $$ For more information from the National Weather Service visit http://weather.gov/lasvegas SM
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Jan 18, 2:07 AM MST, 10 hours 33 minutes earlier.
Area forecast discussion, Jan 18, 2:07 AM MST, 10 hours 33 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 107 AM PST Sat Jan 18 2025 .SYNOPSIS...Cool and dry conditions prevail through next week as northwesterly flow persists. Periods of gusty north winds are expected, with minor impacts possible in the lower Colorado River Valley on Monday. There are some hints a potential pattern shift towards the final week of January, but confidence is very low at this time. && .SHORT TERM...through Monday. Dry, northwesterly flow continues this weekend and into next week, with a shortwave trough digging into the Four Corners area today. This feature will shave a few degrees off our high temperatures compared to yesterday and spur gusty north winds in the lower Colorado River Valley. Peak gusts in the Laughlin-Needles area this afternoon are forecast to be in the 25-35 mph range. Breezy conditions and increased waves can be expected on the local lakes. As the shortwave races into the central US on Sunday, pressure gradients in our area relax, resulting in weaker winds. Temperatures remain below normal, with similar values to today's highs. Our reprieve from the north winds is brief, however, as a more potent slider dives through the Great Basin and into the Mojave Desert on Monday. Much of the area has a 50% chance of gusts between 25 and 40 mph, while the lower Colorado River Valley has 60-70% chances of 40+ mph gusts. These winds will created hazardous boating conditions and strong crosswinds on east-west roads. Despite the enhanced vertical mixing from the wind, a colder airmass will accompany this system and drop temperatures another few degrees on Monday. .LONG TERM...Tuesday through Saturday. The primary forecast concern in the wake of Monday's dry cold front and reinforcing shot of north winds will be the potential for Tuesday morning to be about 3-5 degrees colder than any so far this season for southern Nevada and nearby zones. Widespread minimum temperatures will likely dip below 32 degrees across most of our desert zones...even in the lower Colorado River Valley around Needles and Mohave Valley. The NBM now indicates a 60-70% probability of a low temp of 32 degrees or below at Harry Reid Airport which would lead to most outlying suburbs of the metro area experiencing lows in the mid to upper 20s. This cold snap looks to be brief as temperatures gradually climb a few degrees each day Wednesday through Friday. Model ensembles are in good agreement that a ridge along the West Coast slowly moves inland during this period. It is worth mentioning that the medium range model ensembles indicate another cold low pressure system dropping down from the Gulf of Alaska next weekend and about 28 percent of the recent 12Z ensemble members dig this along the West Coast and spin it up into a closed low which introduces the possibility of precipitation across our region. The latest NBM paints 20-30% pops across most of our forecast area late next Saturday. Don't want to get hopes up, but it will be worth watching the next several days to see how atmospheric ingredients come together and if the probability goes up or down for a significant precipitation event. && .AVIATION...For Harry Reid...Light winds following mainly diurnal patterns are expected through Sunday morning. Overnight tonight through mid-morning, light southwesterly/variable winds will continue, with sustained speeds around 6KT or less. By mid to late morning, winds shift to the northeast and increase to 8KT, though there is a 40-50% probability for winds to reach 10KT, mainly during the afternoon. After sunset, winds once again become light and somewhat variable, before settling out of the southwest overnight. VFR conditions will prevail, with a few passing high clouds with bases around 20-25kft. For the rest of southern Nevada, northwest Arizona and southeast California...Terminals across the Las Vegas area will see winds following diurnal patterns for most of the forecast period. Wind speeds are expected to remain around 10KT or less at both KVGT and KHND, though will be slightly stronger at KHND. KBIH will follow diurnal trends, with light and variable winds tonight shifting to the northwest and north and increasing during the afternoon before diminishing once again near sunset. KDAG, similar to other area terminals, will see light winds with speeds under 10KT following diurnal patterns. In the Lower Colorado River Valley, KIFP and KEED will be exceptions when it comes to wind speed, with gusty north winds expected to redevelop by late morning and early afternoon. Gusts to around 20-25KT are expected at both terminals, with gusts diminishing but sustained speeds remaining elevated after 19/02Z. Otherwise, VFR conditions will prevail, with intermittent high clouds with bases around 20-25kft. && .SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report any significant weather or impacts according to standard operating procedures. && SHORT TERM...Woods LONG TERM...Adair AVIATION...Phillipson For more forecast information...see us on our webpage: https://weather.gov/lasvegas or follow us on Facebook and Twitter
Nearby
Wind Advisories in Arizona, 2025Wind Advisories in California, 2025Wind Advisories in Nevada, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.